# SDR CZM2006F00000

- Difficulty date: March 8, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N412BE
- Make and model: Bell 412
- Aircraft serial: 33036
- System (JASC): 6300 · Main Rotor Drive System
- Part: Warning Light
- Condition: Making Metal
- Location: Transmission
- Part time: 14,739 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH, THE PLANETARY CHIP LIGHT ON THE CAUTION PANEL ILLUMINATED.  AC LANDED AND SHUTDOWN WITHOUT INCIDENT.  MECHANIC WAS DISPATCHED TO THE HOSPITAL.  ON INSPECTION, A SMALL SILVER OF METAL WAS FOUND ON THE PLUG WITH NO OTHER METAL NOTED.  PLUG WAS CLEANED AND AIRCRAFT WAS RETURNED TO SERVICE.  ON ARRIVAL BACK AT BASE THE TRANSMISSION OIL WAS CHANGED AND THE OIL FILTERS INSPECTED AND CLEANED.  (K)
